# SDR FDEA200902040449

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AEA01591
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC CRACK ON FITTING FRAME.  REPAIRED AREA IAW SRM 53-30-00, FIG 7, VOL I.
